Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 293, NWS Tulsa, OK

November 5, 2015Latimer County, LeFlore County, Pushmataha County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Nov 5, 2015, 6:49 PM CST for Latimer County, LeFlore County, Pushmataha County, Oklahoma. It was in force for 26 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 5, 2015, 6:49 PM CST (00:49 UTC)
Expired
Nov 5, 2015, 7:15 PM CST
In force
26 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Latimer County, OK, LeFlore County, OK, Pushmataha County, OK

The radar

The Western Arkansas radar (KSRX), 91 km from the middle of the area, began a volume at 00:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 5, 6:54 PM CSTTSTM WND DMG9 Wsw Heavener, OKTREES DOWN IN THE REICHERT COMMUNITY.
Nov 5, 7:05 PM CSTTSTM WND DMG3 Se Howe, OKPOWER LINES DOWN ON HIGHWAY 59
Nov 5, 7:06 PM CSTTSTM WND DMG3 Se Howe, OKTREES DOWN ON MORRIS CREEK ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 5, 12:06 PM CSTTornado WatchSPC8 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 0.8 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2015-11-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2015-11-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -102 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2180 m above ground
0-6 km bulk shear
79 kt
0-1 km storm-relative helicity
-102 m²/s²
0-3 km storm-relative helicity
-154 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

924 
WUUS54 KTSA 060049
SVRTSA
OKC077-079-127-060115-
/O.NEW.KTSA.SV.W.0293.151106T0049Z-151106T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
649 PM CST THU NOV 5 2015

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LE FLORE COUNTY IN SOUTHEASTERN OKLAHOMA...
  SOUTHEASTERN LATIMER COUNTY IN SOUTHEASTERN OKLAHOMA...
  NORTHEASTERN PUSHMATAHA COUNTY IN SOUTHEASTERN OKLAHOMA...

* UNTIL 715 PM CST

* AT 648 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 2 MILES SOUTH OF FANSHAWE TO 6 MILES SOUTH OF
  WHITESBORO TO 8 MILES SOUTHEAST OF NASHOBA...MOVING NORTHEAST AT 60
  MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  POTEAU...                         HEAVENER...
  TALIHINA...                       WISTER...
  HOWE...                           FANSHAWE...
  CAMERON...                        OCTAVIA...
  WHITESBORO...                     HEAVENER RUNESTONE STATE PARK...
  BIG CEDAR...                      MUSE...
  LAKE WISTER STATE PARK...         TALIMENA STATE PARK...
  ROCK ISLAND...                    HONOBIA...
  HODGEN...                         SUMMERFIELD...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR SOUTHEASTERN
OKLAHOMA.

LAT...LON 3453 9512 3494 9498 3520 9445 3451 9446
      3451 9504 3438 9505 3435 9524
TIME...MOT...LOC 0048Z 230DEG 53KT 3491 9491 3460 9488 3439 9511 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$
2 follow-up statements
493 
WWUS54 KTSA 060059
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
659 PM CST THU NOV 5 2015

OKC077-060108-
/O.CAN.KTSA.SV.W.0293.000000T0000Z-151106T0115Z/
LATIMER OK-
659 PM CST THU NOV 5 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LATIMER COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR SOUTHEASTERN
OKLAHOMA.

LAT...LON 3476 9498 3500 9487 3520 9445 3451 9446
      3451 9504
TIME...MOT...LOC 0058Z 227DEG 66KT 3500 9478 3478 9467 3448 9498 

$$

OKC079-127-060115-
/O.CON.KTSA.SV.W.0293.000000T0000Z-151106T0115Z/
LE FLORE OK-PUSHMATAHA OK-
659 PM CST THU NOV 5 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CST
FOR LE FLORE AND NORTHEASTERN PUSHMATAHA COUNTIES...

AT 658 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTHWEST OF WISTER TO 8 MILES SOUTHWEST OF
HEAVENER TO 13 MILES EAST OF NASHOBA...MOVING NORTHEAST AT 75 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IN OR NEAR THE PATH INCLUDE...
POTEAU...                         HEAVENER...
WISTER...                         HOWE...
CAMERON...                        OCTAVIA...
WHITESBORO...                     HEAVENER RUNESTONE STATE PARK...
BIG CEDAR...                      MUSE...
LAKE WISTER STATE PARK...         TALIMENA STATE PARK...
ROCK ISLAND...                    HONOBIA...
HODGEN...                         SUMMERFIELD...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR SOUTHEASTERN
OKLAHOMA.

LAT...LON 3476 9498 3500 9487 3520 9445 3451 9446
      3451 9504
TIME...MOT...LOC 0058Z 227DEG 66KT 3500 9478 3478 9467 3448 9498 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$
315 
WWUS54 KTSA 060106
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
706 PM CST THU NOV 5 2015

OKC127-060116-
/O.CAN.KTSA.SV.W.0293.000000T0000Z-151106T0115Z/
PUSHMATAHA OK-
706 PM CST THU NOV 5 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PUSHMATAHA COUNTY
IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA.THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR SOUTHEASTERN
OKLAHOMA.

LAT...LON 3478 9479 3505 9476 3520 9445 3451 9446
      3451 9492
TIME...MOT...LOC 0106Z 232DEG 54KT 3507 9468 3484 9455 3453 9483 

$$

OKC079-060115-
/O.CON.KTSA.SV.W.0293.000000T0000Z-151106T0115Z/
LE FLORE OK-
706 PM CST THU NOV 5 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CST
FOR SOUTHEASTERN LE FLORE COUNTY...

AT 706 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES WEST OF POTEAU TO 4 MILES SOUTH OF HEAVENER
RUNESTONE STATE PARK TO 7 MILES WEST OF OCTAVIA...MOVING NORTHEAST AT
60 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IN OR NEAR THE PATH INCLUDE...
POTEAU...                         HEAVENER...
WISTER...                         HOWE...
CAMERON...                        BIG CEDAR...
MUSE...                           LAKE WISTER STATE PARK...
OCTAVIA...                        HEAVENER RUNESTONE STATE PARK...
ROCK ISLAND...                    HODGEN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR SOUTHEASTERN
OKLAHOMA.

LAT...LON 3478 9479 3505 9476 3520 9445 3451 9446
      3451 9492
TIME...MOT...LOC 0106Z 232DEG 54KT 3507 9468 3484 9455 3453 9483 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 5, 5:48 PM CST, 1 hour 1 minute earlier.

Area forecast discussion, Nov 5, 5:48 PM CST, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE Tulsa OK
548 PM CST THU NOV 5 2015

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Line TSRA se OK to nw AR moving east. TSRA affecting nw AR
tafs for another hour or two...00z-02z. Mid/high cloud clearing
behind thunder line. Risk IFR fog nw AR taf sites KROG KXNA KFYV
KFSM vicinity of 11z-13z. VFR balance Friday.

&&

.PREV DISCUSSION... /ISSUED 210 PM CST THU NOV 5 2015/

DISCUSSION...

Pacific front/dryline is marching east across OK as I type. Broken
band of strong to severe storms ahead of the front will slide east
across eastern OK and eventually into western AR this afternoon
and into the evening. Given strengthening kinematic fields near
the basal portion of the ejecting shortwave trough...deep layer
shear will be more than sufficient for storms to rotate. Looks
like convective mode will be a mix of linear and cellular with
some bowing segments...suggesting a low tornado potential along
with the wind/hail threat. The greatest potential will likely be
near and south of I-40 where the better instability will lie. The
activity should clear out of the forecast area for the most part
by midnight...at which time the polar front will sweep southeast
across the region...setting up for a cooler end to the week.

A reinforcing frontal boundary will push thru early
Saturday...which may keep lows from dropping below freezing
Saturday morning. That will not be the case on Sunday
morning...with the surface ridge axis setting overhead. A freeze
is looking more likely at this time...especially at the typical
cold valley locations (like BVO and FYV).

Another deep western trough is expected to evolve early next week
and will eventually slide into the Plains later on in the week.
The two main medium range numerical models continue to disagree
considerably with the details and thus confidence with timing is
low. For now...will introduce pops Tues night and continue them
thru Wed night. At some point pops will be increased when the
timing and other details regarding this next upper system become
better resolved.

Lacy

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   49  65  41  62 /  20   0   0   0
FSM   56  69  47  65 /  90   0  10  10
MLC   53  68  45  63 /  40   0   0  10
BVO   45  64  36  62 /  20   0   0   0
FYV   51  64  36  60 /  90   0   0   0
BYV   51  63  38  59 /  90   0   0   0
MKO   51  67  42  63 /  20   0   0   0
MIO   47  62  38  60 /  20   0   0   0
F10   51  66  43  62 /  20   0   0   0
HHW   55  71  50  67 /  90  10  10  10

&&

.TSA Watches/Warnings/Advisories...
OK...NONE.
AR...NONE.
&&

SHORT TERM...12
LONG TERM....12
AVIATION...21
Hazardous weather outlook, Nov 5, 4:38 PM CST, 2 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
438 PM CST THU NOV 5 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-061145-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
438 PM CST THU NOV 5 2015

...SEVERE WEATHER THREAT CONTINUES THIS AFTERNOON AND EVENING...

...TORNADO WATCH IN EFFECT UNTIL 8 PM ACROSS PORTIONS OF EASTERN
   OKLAHOMA AND UNTIL 9 PM FOR NORTHWEST ARKANSAS...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...REMAINDER OF THIS AFTERNOON THROUGH TONIGHT.

TORNADO.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT .
	AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...ELEVATED.
	AREA...SOUTHEAST OKLAHOMA AND WESTERN ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...

STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE SPREADING ACROSS
SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS LATE THIS AFTERNOON INTO
THE EVENING HOURS.  THESE STORMS WILL BE CAPABLE OF PRODUCING
DAMAGING WINDS AND TO A LESSER EXTENT QUARTER SIZE HAIL.

ALTHOUGH INSTABILITY REMAINS MARGINAL...A FEW ISOLATED TORNADOES
WILL BE POSSIBLE WITH THE GREATEST THREAT ACROSS FAR SOUTHEAST
OKLAHOMA WHERE THE STRONGEST INSTABILITY REMAINS. LOCALLY HEAVY
RAINFALL WILL ALSO BE LIKELY IN THE STRONGER STORMS WHICH COULD
LEAD TO A LIMITED FLASH FLOOD THREAT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY THROUGH MONDAY...NO HAZARDS.
TUESDAY AND WEDNESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
A COOLER AND DRIER AIR MASS WILL SPREAD INTO THE REGION FOR THIS
WEEKEND...WITH FREEZING TEMPERATURES POSSIBLE SUNDAY MORNING
ACROSS MUCH OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Nov 5, 5:10 PM CST, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
510 PM CST THU NOV 5 2015

ARZ001-002-010-011-019-OKZ069-052345-
WASHINGTON AR-CRAWFORD AR-BENTON AR-MADISON AR-CARROLL AR-ADAIR OK-
510 PM CST THU NOV 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MADISON...WESTERN
CARROLL...NORTHWESTERN CRAWFORD...EASTERN BENTON...WASHINGTON AND
SOUTHEASTERN ADAIR COUNTIES UNTIL 545 PM CST...

AT 509 PM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES EAST OF LOWELL TO 3 MILES EAST OF LINCOLN TO 9
MILES SOUTH OF STILWELL...AND MOVING NORTHEAST AT 70 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
FAYETTEVILLE...                   SPRINGDALE...
ROGERS...                         BENTONVILLE...
BERRYVILLE...                     HUNTSVILLE...
EUREKA SPRINGS...                 LOWELL...
FARMINGTON...                     PEA RIDGE...
PRAIRIE GROVE...                  ELKINS...
TONTITOWN...                      BETHEL HEIGHTS...
WEST FORK...                      LINCOLN...
CAVE SPRINGS...                   GREENLAND...
HIGHFILL...                       GARFIELD...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTHEASTERN
OKLAHOMA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM CST FOR
NORTHWESTERN ARKANSAS.

LAT...LON 3624 9358 3580 9397 3564 9452 3564 9465
      3599 9454 3649 9410 3650 9349
TIME...MOT...LOC 2309Z 238DEG 61KT 3628 9404 3594 9437 3569 9457
Special weather statement, Nov 5, 5:37 PM CST, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
537 PM CST THU NOV 5 2015

ARZ002-010-011-019-020-060015-
WASHINGTON AR-CRAWFORD AR-MADISON AR-CARROLL AR-FRANKLIN AR-
537 PM CST THU NOV 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR MADISON...NORTHEASTERN
FRANKLIN...CARROLL...NORTHERN CRAWFORD AND SOUTHEASTERN WASHINGTON
COUNTIES UNTIL 615 PM CST...

AT 537 PM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES SOUTH OF ARROW POINT TO 4 MILES NORTHWEST OF
WESLEY TO 2 MILES NORTHEAST OF LEE CREEK...AND MOVING NORTHEAST AT 55
MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
BERRYVILLE...                     HUNTSVILLE...
EUREKA SPRINGS...                 GREEN FOREST...
ELKINS...                         WEST FORK...
WINSLOW...                        ST. PAUL...
HINDSVILLE...                     PETTIGREW...
URBANETTE...                      WESLEY...
CLIFTY...                         AURORA...
WITTER...                         GRANDVIEW...
RUDD...                           FORUM...
BLACKBURN...                      DEVILS DEN STATE PARK...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR NORTHWESTERN
ARKANSAS.

LAT...LON 3612 9340 3612 9348 3608 9348 3606 9345
      3573 9371 3569 9439 3605 9403 3650 9363
      3650 9330 3625 9330
TIME...MOT...LOC 2337Z 242DEG 49KT 3649 9360 3608 9398 3571 9433
Special weather statement, Nov 5, 5:50 PM CST, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
550 PM CST THU NOV 5 2015

OKZ049-053-060030-
PUSHMATAHA OK-CHOCTAW OK-
550 PM CST THU NOV 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR CHOCTAW AND SOUTHWESTERN
PUSHMATAHA COUNTIES UNTIL 630 PM CST...

AT 550 PM CST...A STRONG THUNDERSTORM WAS LOCATED 8 MILES NORTH OF
BOSWELL...MOVING EAST AT 60 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
HUGO...                           ANTLERS...
BOSWELL...                        FORT TOWSON...
SAWYER...                         RATTAN...
SOPER...                          HUGO LAKE STATE PARK...
KOSOMA...                         SNOW...
KELLOND...                        MOYERS...
MESSER...                         KENT...
CLOUDY...                         NASHOBA...
OLETA...                          SPEER...
CORINNE...                        APPLE...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR SOUTHEASTERN
OKLAHOMA.

LAT...LON 3412 9594 3416 9596 3416 9578 3437 9578
      3450 9519 3403 9516 3395 9594
TIME...MOT...LOC 2350Z 253DEG 51KT 3415 9590
Special weather statement, Nov 5, 6:22 PM CST, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
622 PM CST THU NOV 5 2015

OKZ049-053-075-076-060045-
PUSHMATAHA OK-CHOCTAW OK-LATIMER OK-LE FLORE OK-
622 PM CST THU NOV 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR CHOCTAW...SOUTHWESTERN LE
FLORE...SOUTHERN LATIMER AND PUSHMATAHA COUNTIES UNTIL 645 PM CST...

AT 622 PM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES NORTHEAST OF YANUSH TO 4 MILES WEST OF CLOUDY
TO 4 MILES SOUTHEAST OF BOSWELL...AND MOVING NORTHEAST AT 40 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
HUGO...                           ANTLERS...
CLAYTON...                        TALIHINA...
FORT TOWSON...                    SAWYER...
RATTAN...                         SOPER...
ALBION...                         HUGO LAKE STATE PARK...
MESSER...                         KENT...
CLOUDY...                         TUSKAHOMA...
STANLEY...                        TALIMENA STATE PARK...
NASHOBA...                        CLAYTON LAKE STATE PARK...
KOSOMA...                         YANUSH...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR SOUTHEASTERN
OKLAHOMA.

LAT...LON 3392 9591 3436 9569 3460 9554 3460 9551
      3478 9542 3490 9478 3451 9481 3450 9505
      3425 9505 3424 9515 3394 9516 3396 9523
      3392 9525 3391 9555 3394 9560 3391 9563
      3390 9587
TIME...MOT...LOC 0022Z 239DEG 34KT 3473 9528 3431 9536 3399 9580
Special weather statement, Nov 5, 6:31 PM CST, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
631 PM CST THU NOV 5 2015

ARZ011-019-020-029-060115-
CRAWFORD AR-SEBASTIAN AR-MADISON AR-FRANKLIN AR-
631 PM CST THU NOV 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MADISON...FRANKLIN...
NORTHEASTERN SEBASTIAN AND NORTHEASTERN CRAWFORD COUNTIES UNTIL 715
PM CST...

AT 631 PM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTH OF CASS TO 4 MILES WEST OF OZARK TO
BURNVILLE...AND MOVING NORTHEAST AT 40 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
OZARK...                          CHARLESTON...
GREENWOOD...                      MULBERRY...
ALTUS...                          BRANCH...
DENNING...                        ST. PAUL...
WIEDERKEHR VILLAGE...             PETTIGREW...
BOSTON...                         WASHBURN...
BURNVILLE...                      CASS...
SAINT PAUL...                     FORT CHAFFEE...
BLOOMER...                        CAULKSVILLE...
CROSSROADS...                     COMBS...

THIS INCLUDES INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 24 AND
42.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR NORTHWESTERN
ARKANSAS.

LAT...LON 3588 9352 3576 9352 3577 9370 3538 9371
      3537 9375 3542 9380 3531 9381 3532 9392
      3523 9392 3523 9403 3514 9403 3514 9414
      3512 9414 3510 9423 3553 9404 3581 9395
      3600 9345
TIME...MOT...LOC 0031Z 242DEG 34KT 3576 9381 3549 9391 3518 9418
Special weather statement, Nov 5, 6:44 PM CST, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
644 PM CST THU NOV 5 2015

ARZ002-011-060115-
MADISON AR-CARROLL AR-
644 PM CST THU NOV 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL MADISON AND EASTERN
CARROLL COUNTIES UNTIL 715 PM CST...

AT 644 PM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES WEST OF CARROLLTON TO 5 MILES EAST OF
WITTER...AND MOVING NORTHEAST AT 55 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
GREEN FOREST...                   RUDD...
RULE...                           CARROLLTON...
WITTER...                         OSAGE...
KINGSTON...                       DELMAR...
DRYFORK...                        CONNOR...
DENVER...                         COIN...
METALTON...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR NORTHWESTERN
ARKANSAS.

LAT...LON 3612 9348 3608 9348 3608 9345 3599 9345
      3591 9370 3644 9343 3648 9330 3612 9330
TIME...MOT...LOC 0044Z 241DEG 48KT 3626 9338 3596 9358

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 5, 6:22 PM CSTSpecial Weather StatementTSAChoctaw, Pushmataha23 min
Nov 5, 6:51 PM CSTAreal Flood AdvisoryTSAHaskell, Latimer, LeFlore, Pittsburg, Pushmataha, Sequoyah3 hr
Nov 5, 7:12 PM CSTSevere Thunderstorm WarningTSALeFlore33 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.